question-icon

Can An Overdose Of Avil Tablets Cause Death?

default
Posted on Thu, 26 Nov 2020
Question: Can overdose of evil tablets cause death?
doctor
Answered by Dr. Anshul Varshney (25 minutes later)
Brief Answer:
Yes can cause.

Detailed Answer:

Hi and welcome,

I am Dr Anshul Varshney for your help.
I suppose you are talking about Avil tablets. Usually they are safe to use. But yes an overdose can cause excessive sedation and can lead to death.
It is recommended to visit ER in case you or your known one has overdosed it.
I hope it helps you.
If you have any further query please ask me.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Anshul Varshney (2 hours later)
How many tablets of Avil cause death..so that I can take care
doctor
Answered by Dr. Anshul Varshney (6 hours later)
Brief Answer:
There is no fixed dose criteria.

Detailed Answer:
There is no fixed dose criteria that I can tell can cause death.
It depends on person to person as well as his body organs functions.
I would advice you to take medicine only as suggested by your doctor.
I would not recommend in general more then 2 tablets a day.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Anshul Varshney (3 hours later)
I m patient of depression. I m taking antidepressant tablets.. Is it safe to take avil.
doctor
Answered by Dr. Anshul Varshney (5 hours later)
Brief Answer:
You can take if suggested

Detailed Answer:
Yes, you can take a single dose of Avil, if it has been suggested by your doctor. A single dose is not going to harm you.
Good Luck.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3071 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can An Overdose Of Avil Tablets Cause Death?

Brief Answer: Yes can cause. Detailed Answer: Hi and welcome, I am Dr Anshul Varshney for your help. I suppose you are talking about Avil tablets. Usually they are safe to use. But yes an overdose can cause excessive sedation and can lead to death. It is recommended to visit ER in case you or your known one has overdosed it. I hope it helps you. If you have any further query please ask me.